# SDR UIEA2016112200879

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 73,301 hours, 9,165 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Fan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN BLADE NR 23 SMALL NICK LE ONE INCH FROM TIP.  REMOVED THE NICK ON THE BLADE IAW AMM 72-31-02-308-045-H00, FOUND TO BE WITHIN LIMITS IAW AMM 72-31-02-308-045H00 FIG 801.
